# SDR AALA2019040529011

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,343 hours, 15,582 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 161N000181
- Condition: Unreliable
- Location: Mlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS GEAR DOORS CAUTION LIGHT ON UPON GEAR EXTENSION. MAINTENANCE RETRACTED AND EXTENDED THE LANDING GEAR IAW AMM 32-32-00 AND FOUND THAT THE RH DOWN LOCK ACTUATOR AND RH GEAR DOOR ACTUATOR WAS NOT WORKING PROPERLY. REMOVED AND REPLACED THE RH GEAR LOCK ACTUATOR IAW AMM 32-32-02. SEE SDR AALA201904059010.
